RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 4, Pages 790–793 (Mi dan30170)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A new general method of studying linear operator equations of a type of singular integral equations

I. B. Simonenko

Rostov State University

Full text: PDF file (502 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 17.04.1964

Citation: I. B. Simonenko, “A new general method of studying linear operator equations of a type of singular integral equations”, Dokl. Akad. Nauk SSSR, 158:4 (1964), 790–793

Citation in format AMSBIB
\Bibitem{Sim64}
\by I.~B.~Simonenko
\paper A new general method of studying linear operator equations of a type of singular integral equations
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/dan30170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0180869}
\zmath{https://zbmath.org/?q=an:0146.13001}


Linking options:
  • http://mi.mathnet.ru/eng/dan30170
  • http://mi.mathnet.ru/eng/dan/v158/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Simonenko, “Some general questions in the theory of the Riemann boundary problem”, Math. USSR-Izv., 2:5 (1968), 1091–1099  mathnet  crossref  mathscinet  zmath
    2. E. A. Maksimenko, “Convolution operators on expanding polyhedra: limits of the norms of inverse operators and pseudospectra”, Siberian Math. J., 44:6 (2003), 1027–1038  mathnet  crossref  mathscinet  zmath  isi  elib
    3. A. N. Karapetyants, “The space $\mathrm{BMO}_\lambda^p(\mathbb D)$, compact Toeplitz operators with $\mathrm{BMO}_\lambda^1(\mathbb D)$ symbols on weighted Bergman spaces, and the Berezin transform”, Russian Math. (Iz. VUZ), 50:8 (2006), 71–74  mathnet  mathscinet
  • Number of views:
    This page:35
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019